# SDR HALA2019101500416

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 23,264 hours, 31,822 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Condition: False Indication
- Location: N2 Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START,  ENG L COMP STALL ILLUMINATED.   INSPECTED LEFT ENGINE EXHAUST FOR METAL.  NONE FOUND.  INSPECTED AND TURNED FAN, NOTHING BINDING AND FOUND NO METAL SHARDS ON INLET SIDE OF L ENGINE.  PERFORMED FIM TASK 72-00 TASK 803. NO FAULTS NOTED. REMOVED AND REPLACED N2 SPEED PROBE. LEAK CHECKED GOOD. PERFORMED LEFT ENGINE HIGH POWER RUN, NO ABNORMAL INDICATIONS. OKAY FOR SERVICE.
